# SDR USAA2012032000014

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 38,254 hours, 13,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER ROW 9D SEAT MOUNTED MISSING.  MAINTENANCE REPLACED MISSING LIGHT COVER AT 9D.
